# SDR AU960893

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 9664000011
- Condition: Corroded
- Location: Vert Stab Struct
- Component: Beech, 96640000608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER AFT SPAR UPPER RIB PNO 96-640000-11 AND LOWERRIB PNO 96-640000-105 SEVERELY CORRODED - RIBS SUPPORT RUDDER PIVOT FLANGES - INVESTIGATION FOUND MORE CORROSION IN FUSELAGE AND AFT CABIN FLOOR STRUCTURE, LUGGAGE DOOR FRAME - STEP SUPPORT,WINGS, NACELLES AND LH ENGINE MOUNT STRUCTURE BEHIND FIREWALL -  AIRCRAFT HAS OPERATED IN A SALT WATER ENVIRONMENT SINCE 1980
